Gypsy moth Lymantria dispar L. in the South Urals: Patterns in population dynamics and modelling | Научно-инновационный портал СФУ

Gypsy moth Lymantria dispar L. in the South Urals: Patterns in population dynamics and modelling

Тип публикации: статья из журнала

Год издания: 2015

Аннотация: The analysis is conducted on population dynamics of gypsy moth from different habitats of the South Urals. The pattern of cyclic changes in population density is examined, the assessment of temporal conjugation in time series of gypsy moth population dynamics from separate habitats of the South Urals is carried out, the relationships between population density and weather conditions are studied. Based on the results obtained, a statistical model of gypsy moth population dynamics in the South Urals is designed, and estimations are given of regulatory and modifying factors effects on the population dynamics.

Ссылки на полный текст

Издание

Журнал: ZHURNAL OBSHCHEI BIOLOGII

Выпуск журнала: Vol. 76, Is. 3

Номера страниц: 179-194

ISSN журнала: 00444596

Место издания: MOSCOW

Издатель: MEZHDUNARODNAYA KNIGA

Авторы

  • Soukhovolsky V.G. (RAS, Siberian Branch, VN Sukachev Inst Forest, Krasnoyarsk 660036, Russia)
  • Ponomarev V.I. (RAS, Urals Branch, Bot Garden, Ekaterinburg 620144, Russia)
  • Sokolov G.I. (Chelyabinsk State Univ, Chelyabinsk 454001, Russia)
  • Tarasova O.V. (Siberian Fed Univ, Krasnoyarsk 660041, Russia)
  • Krasnoperova P.A. (Siberian Fed Univ, Krasnoyarsk 660041, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.